Patient Data. Exhibits The nurse determines that the client is experiencing toxicity and notifies the HCP. Which action(s) should the nurse anticipate performing to manage digoxin toxicity? Select all
HESI Med Surg Proctored Exam (Resp, Git, Cvs) Mchps University
60 questions · Page 3 of 3
HESI Med Surg Proctored Exam (Resp, Git, Cvs) Mchps University is a nursing-school practice exam with 60 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Hesi med surg proctored exam (resp, git, cvs) MCHPS University.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 51–60 of 60
The nurse is teaching a client with type 1 diabetes mellitus about the onset, peak, and duration of a new prescription for glargine insulin. If the insulin is self administered at 2100, when is the cl
The nurse is administering sucralfate to a client with stomatitis secondary to chemotherapy. The client wants to take the medication after breakfast. How should the nurse respond?
Hydromorphone IV was administered 15 minutes ago to a young adult who is experiencing a sickle cell crisis. Which assessment is most important for the nurse to obtain?
A client taking atorvastatin develops an increased serum creatine phosphokinase (CK) level. The nurse should assess the client for the onset of which problem?
A female client with type 1 diabetes mellitus, receives a dose of insulin lispro SUBQ per sliding scale at 0800 because her fingerstick serum glucose was 180 mg/dl (10.0 mmol/L). At 1000, after eating
After administering nitroglycerin spray to a client experiencing angina, which action should the nurse implement next?
The nurse administers naloxone to a young adult client who overdosed on hydromorphone. Which assessment data indicates that the naloxone is effective?
A client who has type 2 diabetes mellitus takes metformin 500 mg PO daily for blood glucose control. The client has been NPO since midnight in preparation for general anesthesia and surgery. At 0700 t
The client is receiving fentanyl transdermal patch 25 mcg/hr. Which nursing intervention is most important for the nurse to initiate?